MathSciNet Relay Station
MathSciNet bibliographic data
MR1826309 (2002c:92008) 92C17 (35A05 35K57 35Q80)
Hillen, T.; Painter, K. Global existence for a parabolic chemotaxis model with prevention of overcrowding. Adv. in Appl. Math. 26 (2001), no. 4, 280–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement